# SDR SWAA2022021759722

- Difficulty date: January 10, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS967 PLUS 16 INCH; WL208.1 AND LEVEL STR17L AT AFT GALLEY AREA 2022-15905 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21147861 DUE DATE: 05-OCT-22;[02] TOOL USED P/N:45MG S/N:130064101 CAL DUE DATE: 11-MAY-22;[03] REPLACED INNER CHORD AND FASTENERS LOCATED STA 887 TO STA 1006 WL208.1 AND LEVEL STR17L AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A8501 SHEET 78 REV B. SEE INDIVIDUAL SING OFF BELOW.;[04] REPLACED INNER CHORD AND FASTENERS LOCATED STA 887 TO STA 1006 WL208.1 AND LEVEL STR17L AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A8501 SHEET 78 REV B.  RII ACCOMPLISHED  SEE INDIVIDUAL SING OFF BELOW
